# SDR FDEA201909082169

- Difficulty date: September 8, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1865 X = 27.5 FOUND CORROSION. MAIN DECK FLOOR SEAT TRACK AT STATION 1865 X = 27.5, CORROSION FOUND EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIR BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION TO END OF PART STATION 1887 X= 27.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REFER TO SNRM N01109 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
